Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 121, NWS St. Louis, MO

June 26, 2013Monroe County, Randolph County, Illinois; Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2013, 5:07 PM CDT for Monroe County, Randolph County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 5:07 PM CDT (22:07 UTC)
Expired
Jun 26, 2013, 5:45 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Monroe County, IL, Randolph County, IL, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:11 PM CDTTSTM WND DMG2 Nne Valmeyer, IL3 FOOT DIAMETER TREE SNAPPED AT BASE ALONG BLUFF ROAD...TIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WUUS53 KLSX 262207
SVRLSX
ILC133-157-MOC099-189-262245-
/O.NEW.KLSX.SV.W.0121.130626T2207Z-130626T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
507 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONROE COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 545 PM CDT

* AT 503 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PACIFIC TO ANTONIA TO OAKVILLE...AND MOVING
  SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.  A LARGE TREE HAS BEEN REPORTED 
           DOWN IN HOUSE SPRINGS WITH THIS LINE OF STORMS.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BYRNES MILL...HIGH RIDGE...PEVELY...HILLSBORO...HERCULANEUM...
  ANTONIA...FESTUS...CRYSTAL CITY...DE SOTO...BARNHART...RED BUD...
  FOUNTAIN...HOUSE SPRINGS...NEW DESIGN...OLYMPIAN VILLAGE...
  VALMEYER...MORSE MILL...MAPAVILLE...FLETCHER AND OTTO.

THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE...ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 9021 3813 9025 3809 9029 3810 9033
      3804 9042 3800 9058 3801 9063 3807 9061
      3809 9068 3820 9078 3856 9073 3851 9027
      3845 9028 3839 9034 3819 8988
TIME...MOT...LOC 2207Z 302DEG 39KT 3845 9065 3834 9049
          3841 9026

HAIL...<.75IN
WIND...60MPH

$$

BRITT
3 follow-up statements
394 
WWUS53 KLSX 262216
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT WED JUN 26 2013

ILC133-157-MOC099-189-262245-
/O.CON.KLSX.SV.W.0121.000000T0000Z-130626T2245Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-ST. LOUIS MO-
516 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. LOUIS...JEFFERSON...NORTHWESTERN RANDOLPH AND MONROE COUNTIES
UNTIL 545 PM CDT...

AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CEDAR HILL TO BARNHART TO OAKVILLE...AND MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PEVELY...HERCULANEUM...HILLSBORO...CRYSTAL CITY...DE SOTO...FESTUS...
RED BUD...FOUNTAIN...VALMEYER...NEW DESIGN...OLYMPIAN VILLAGE...MORSE
MILL...HARRISONVILLE...FLETCHER...FOSTER POND...MADONNAVILLE...MONROE
CITY...WARTBURG...CHALFIN BRIDGE AND MAEYSTOWN.

THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE...ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 9021 3813 9025 3809 9029 3810 9033
      3804 9042 3800 9058 3801 9063 3807 9061
      3809 9068 3820 9078 3840 9074 3856 9073
      3851 9027 3845 9028 3839 9034 3819 8988
TIME...MOT...LOC 2216Z 314DEG 26KT 3836 9060 3830 9041
          3833 9034 3843 9029

HAIL...<.75IN
WIND...60MPH

$$

BRITT
066 
WWUS53 KLSX 262223
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT WED JUN 26 2013

MOC189-262233-
/O.CAN.KLSX.SV.W.0121.000000T0000Z-130626T2245Z/
ST. LOUIS MO-
523 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LOUIS COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3819 8988 3809 9021 3813 9025 3804 9042
      3801 9062 3807 9061 3809 9068 3820 9078
      3848 9074 3845 9068 3850 9059 3850 9041
      3845 9041 3849 9027 3848 9027 3846 9031
      3846 9027 3845 9028 3845 9034 3839 9034
TIME...MOT...LOC 2223Z 314DEG 26KT 3833 9059 3826 9037
          3834 9025

$$

ILC133-157-MOC099-262245-
/O.CON.KLSX.SV.W.0121.000000T0000Z-130626T2245Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-
523 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON...
NORTHWESTERN RANDOLPH AND MONROE COUNTIES UNTIL 545 PM CDT...

AT 520 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CEDAR HILL TO PEVELY TO FOUNTAIN...AND MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HERCULANEUM...HILLSBORO...CRYSTAL CITY...FESTUS...DE SOTO...RED
BUD...NEW DESIGN...OLYMPIAN VILLAGE...FOSTER POND...FLETCHER...MONROE
CITY...MADONNAVILLE...WARTBURG...CHALFIN BRIDGE...MAEYSTOWN...
BURKSVILLE...MAPAVILLE...VICTORIA...HEMATITE AND FULTS.

THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE AND SANDY CREEK COVERED BRIDGE HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3819 8988 3809 9021 3813 9025 3804 9042
      3801 9062 3807 9061 3809 9068 3820 9078
      3848 9074 3845 9068 3850 9059 3850 9041
      3845 9041 3849 9027 3848 9027 3846 9031
      3846 9027 3845 9028 3845 9034 3839 9034
TIME...MOT...LOC 2223Z 314DEG 26KT 3833 9059 3826 9037
          3834 9025

HAIL...<.75IN
WIND...60MPH

$$

BRITT
189 
WWUS53 KLSX 262242
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT WED JUN 26 2013

ILC133-157-MOC099-262251-
/O.EXP.KLSX.SV.W.0121.000000T0000Z-130626T2245Z/
MONROE IL-RANDOLPH IL-JEFFERSON MO-
542 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON...NORTHWESTERN
RANDOLPH AND MONROE COUNTIES WILL EXPIRE AT 545 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3819 8988 3809 9021 3813 9025 3804 9042
      3801 9062 3807 9061 3809 9068 3820 9078
      3848 9074 3845 9068 3850 9059 3850 9041
      3845 9041 3849 9027 3848 9027 3846 9031
      3846 9027 3845 9028 3845 9034 3839 9034
TIME...MOT...LOC 2241Z 314DEG 26KT 3824 9047 3817 9025
          3825 9013

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:32 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 26, 3:32 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT WED JUN 26 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 316 PM CDT WED JUN 26 2013

ISO-SCT TSRA HAVE DVLPD THIS AFTN ACROSS PARTS OF MO/IL
ALONG AN OLD OUTFLOW BDRY WITH ADDITIONAL CONVECTION NOTED FARTHER
NORTH IN IA WHICH WAS DVLPG ALONG A WIND SHIFT LINE AHEAD OF A
WEAK CDFNT. SPC MESOANALYSIS GRAPHICS DEPICTED 1500-3000 J/KG OF
MLCAPE AND ZERO MLCINH IN MO/IL NEAR THE OUTFLOW BDRY ALONG WITH A
BROAD POCKET OF LOCALLY HIGHER SHEAR VALUES. ALTHOUGH
THUNDERSTORMS ACROSS THE LSX CWA ARE GENERALLY EXPECTED TO
DECREASE IN COVERAGE AFTER SUNSET...A FEW OF THE STORMS COULD
STRENGTHEN AND PRODUCE GUSTY WINDS OR SMALL HAIL BEFORE CONVECTION
BEGINS TO WANE LATER THIS EVENING.

KANOFSKY

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 316 PM CDT WED JUN 26 2013

THU/THU NIGHT...A BDRY EXTENDING INTO MO FM A SFC LOW IN OK/KS WILL
SERVE AS THE FOCUS FOR ADDITIONAL TSRA DVLPMT ON THU NIGHT. LOCAL
WRF AND SREF DEPICT INCREASING H85 MCONV IN ERN KS/NWRN MO ALONG
WITH SUFFICIENT INSTABILITY AND AROUND 40 KTS OF 0-6 KM BULK SHEAR
WHICH WOULD BE SUFFICIENT FOR ORGANIZED CONVECTION. ONCE A COLD
POOL DVLPS THEN THE MCS SHOULD MOVE SEWD BASED ON FCST CORFIDI
VECTORS. THE MAIN QUESTION REGARDING PCPN CHCS FOR LATE THU
NIGHT/EARLY FRI MORNING IS HOW FAR EAST THE MCS WILL EXTEND AND
THIS WILL PROBABLY DEPEND ON WHERE THE STORMS INITIATE. FOR NOW
WILL KEEP THE HIGHEST POPS OVER THE SWRN HALF OF THE CWA.

FRI THROUGH TUE...UPPER AIR PATTN OVER MO/IL WILL TRANSITION TO NW
FLOW ALOFT BETWEEN A RIDGE OVER THE WRN CONUS AND A TROF OVER THE
ERN CONUS. THIS PATTN SHIFT WILL BRING A PD OF COOLER AND DRIER WX
TO THE AREA OVER THE WEEKEND...ESPECIALLY AFTER A SFC HIGH SETTLES
INTO THE UPPER MIDWEST/WRN GRTLKS AND INDUCES SFC WINDS WITH A NLY
COMPONENT. IN TERMS OF PCPN CHCS...MODELS AGREE ON THE PRESENCE OF A
STRONG VORT MAX ZIPPING THROUGH THE LARGE SCALE FLOW ON SAT/SAT
NIGHT. THIS FEATURE COULD SUPPORT SHRA/TSRA SOMEWHERE IN THE CENTRAL
CONUS HOWEVER TIMING AND PLACEMENT DIFFERENCES PRECLUDE MORE THAN
CHC POPS ATTM. THE NW FLOW PATTN IS EXPECTED TO PERSIST UNTIL A
STRONG LOW PRESSURE SYSTEM MOVES ONSHORE OVER THE PACIFIC NW NEXT
WEEK AND BEGINS TO BREAK DOWN THE WRN CONUS RIDGE.

KANOFSKY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 102 PM CDT WED JUN 26 2013

AN OUTFLOW BNDRY EXTENDING FROM A CONVECTIVE CLUSTER ALONG THE
IL/IN BORDER TO JUST NORTH OF THE STL METRO AREA WILL BE THE
FOCUS FOR ADDNTL SHRA/TSTM DVLPMNT THIS AFTN. CURRENT THINKING IS
THAT MOST OF THE ACTIVITY SHOULD STAY EAST OF THE METRO AREA
TERMINALS. OTHERWISE...EXPECT MORNING STRATUS TO LIFT AND BREAK UP
WITH SKIES BECOMING CLEAR THIS EVENING. WINDS WILL REMAIN WESTERLY
THRU THE PERIOD. ANOTHER CLUSTER OF CONVECTION MAY DVLP TONIGHT
ACROSS ERN NEB AND WRN IA AND DROP SE WHICH MAY CAUSE AN INCREASE
IN MID/HIGH LEVEL CLOUDINESS FOR KCOU AND POSSIBLE
KUIN...DEPENDING HOW FAR EAST IT FORMS...TOWARDS THE END OF THE PERIOD.

SPECIFICS FOR KSTL...

DVLPNG SHRA/TSTMS ALONG AN OUTFLOW BNDRY TO THE EAST OF THE
TERMINAL SHOULD REMAIN EAST THIS AFTN. OTHERWISE A VFR FCST WITH
SKIES CLEARING OVERNIGHT AND WRLY WINDS AOB 10 KTS.

2%

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 26, 3:37 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT WED JUN 26 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PARTS OF
MISSOURI AND ILLINOIS. A FEW OF THE STORMS MAY BE STRONG ENOUGH TO
PRODUCE GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS WILL DISSIPATE
THIS EVENING.

HEAT INDEX VALUES WILL BE AROUND 100 DEGREES ACROSS PORTIONS OF
THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY NIGHT AND FRIDAY.
THERE IS ALSO A CHANCE OF THUNDERSTORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

KANOFSKY

In the hours before

Local storm report, Jun 26, 4:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
426 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
06/26/2013                   ST. CHARLES        MO   LAW ENFORCEMENT

            POWER LINES DOWN 1 MILE NORTHWEST OF THE INTERSECTION
            OF MID RIVERS MALL DRIVE AND MEXICO ROADS.

&&

PRZYBYLINSKI
Local storm report, Jun 26, 4:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND GST     3 W CHESTERFIELD        38.66N  90.63W
06/26/2013  M44 MPH          ST. LOUIS          MO   ASOS

&&

MILLER
Local storm report, Jun 26, 4:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
06/26/2013                   ST. CHARLES        MO   TRAINED SPOTTER

            ONE LARGE TREE DOWN 3 MILES WEST OF THE INTERSECTION OF
            MID RIVERS MALL DRIVE AND MEXICO ROAD.

&&

PRZYBYLINSKI
Local storm report, Jun 26, 4:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
06/26/2013                   ST. CHARLES        MO   NWS EMPLOYEE

            1 FOOT DIAMETER TREE BLOWN DOWN NEAR THE INTERSECTION
            OF SPENCER RD AND SUMMER WOOD DR...TIME EST BY RADAR

&&

MILLER
Local storm report, Jun 26, 4:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     1 SSW HAZELWOOD         38.76N  90.37W
06/26/2013  M51 MPH          ST. LOUIS          MO   ASOS

&&

MILLER
Local storm report, Jun 26, 5:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
504 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     HOUSE SPRINGS           38.42N  90.57W
06/26/2013                   JEFFERSON          MO   TRAINED SPOTTER

            12 INCH DIAMETER 50 FT TALL TREES BLOWN OVER.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:50 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison40 min
Jun 26, 3:23 PM CDTSevere Thunderstorm WarningLSXMarion52 min
Jun 26, 4:23 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair37 min
Jun 26, 4:48 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair42 min
Jun 26, 6:28 PM CDTSevere Thunderstorm WarningLSXRandolph32 min
Jun 26, 3:08 AM CDTAreal Flood AdvisoryLSXMonroe, Shelby3 hr
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.